Click On Above Images For Workshop Details

Hindustani Classical Singing Workshop Details

HINDUSTANI CLASSICAL VOCALS WORKSHOP DETAILS

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop - No. Of Days - Fees :
2nd May to 7th May - 6 Days - INR 1500/-
11th May to 25th May - 8 Days - INR 2000/-
23rd May to 28th May - 6 Days - INR 1500/-
Batch timing(s) : 8 am to 9 am, 9 am to 10 am, 5 pm to 6 pm, 6:30 pm to 7:30 pm

HIGHLIGHTS OF THE WORKSHOP

  • A brief but insightful prelude to the Classical odyssey
  • Breathing techniques
  • Basic riyaz format for everyday riyaz
  • Alankaars
  • Concept of swars and saptak
  • Taal
  • Basics of raag, bandish and aalaap
  • Raag based song
  • Pitching, range improving and mouth positioning techniques
  • Certification
Request a Callback
Western Vocal Singing Workshop Details

WESTERN VOCALS DETAILS

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop - No. Of Days - Fees :
2nd May to 7th May - 6 Days - INR 1500/-
12th May to 26th May - 8 Days - INR 2000/-
23rd May to 28th May - 6 Days - INR 1500/-
Batch timing(s) : 4 pm to 5 pm & 7:30 pm to 8:30 pm

HIGHLIGHTS OF THE WORKSHOP

  • Basics Of Pitch & Rhythm
  • Breathing Techniques
  • Diction & Singing Vowels
  • Vocal Exercises
  • Learn 3 Pop Songs (1 Basic Song & 2 Advanced Songs)
  • Introduction To Music Theory
  • Certification
Request a Call Back
Bollywood Vocal Singing Workshop Details

BOLLYWOOD VOCALS WORKSHOP DETAILS

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop - No. Of Days - Fees :
2nd May to 7th May - 6 Days - INR 1500/-
11th May to 25th May - 8 Days - INR 2000/-
23rd May to 28th May - 6 Days - INR 1500/-
Batch timing(s) : 8 am to 9 am, 9 am to 10 am, 4 pm to 5 pm, 7:30 pm to 8:30 pm

HIGHLIGHTS OF THE WORKSHOP

  • Breathing Techniques
  • Voice Exercises & Voice
  • Projection
  • Improving range
  • Voice dynamics
  • Learn how to break down harkats, murkhis and other nuances in songs
  • Breathing, diction and mouth positioning while singing
  • Learn 3 Bollywood songs
  • Certification
Request a Call Back
Learn to Play Flute

FLUTE WORKSHOP DETAILS

Batch Timing (IST) : 10:00 AM, 4:00 PM , 6:00 PM ,8:00 PM.
Date Of The Workshop : 15th, 16th, 22nd, 23rd ,29th, 30th May, 5th and 6th June
Duration : 1 Hour
Batch Size : 8
Price : 2000/- per student

HIGHLIGHTS OF THE WORKSHOP

  • Understanding of the instrument.
  • Understanding the techniques ( Blowing and holding the flute).
  • Learn Melody and also know how to improve the tonguing of flute.
  • Learn any small piece ( like Happy Birthday song/ Raag/ Song)
  • Certification
Request a Call Back
Bharatnatyam Dance Workshop

BHARATANATYAM DANCE

Batch Timing (IST) : 11:00AM, 4:00PM, 6:00PM & 8:00PM
Date Of The Workshop : 15th May - 29th May (Alternate Days)
Duration : 1 Hour
Batch Size : 8 students
Price : 2000/- per student

HIGHLIGHTS OF THE WORKSHOP

  • Introduction to the dance form Bharatanatyam
  • Learn its main aspects - Adavus (basic step), Eye movement, Head movement, Hand gestures.
  • Learn a simple Bharatanatyam based choreography on a semi-classical bollywood song.
  • Certification
Request a Call Back
Hip Hop Dance Workshop

BOLLYWOOD HIP-HOP DANCE

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop :
2nd May to 7th May - 6 Days - INR 1500/-
11th May to 25th May - 8 Days - INR 2000/-
23rd May to 28th May - 6 Days - INR 1500/-
Batch timing(s) : 4 pm to 5 pm & 7:30 pm to 8:30 pm

HIGHLIGHTS OF THE WORKSHOP

  • Stretching Techniques
  • Introduction to Bollywood style of dance
  • Introduction to Bolly-hop style
  • Learn basic steps and footwork
  • Learn the Choreography to two songs
  • Certification
Request a Call Back
Kathak Dance Workshop

KATHAK DANCE

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop - No. Of Days - Fees :
2nd May to 7th May - 6 Days - INR 1500/-
11th May to 25th May - 8 Days - INR 2000/-
23rd May to 28th May - 6 Days - INR 1500/-
Batch timing(s) : 8 am to 9 am & 9 am to 10 am

HIGHLIGHTS OF THE WORKSHOP

  • Stretching Techniques
  • Introduction To Kathak as a dance form
  • Introduction to Abhinaya (expressions) and Gharanas
  • Basic hand-work, footwork and turns.
  • Learn the choreography of one semi-classical song
  • Certification
Request a Call Back
Keyboard Workshop

KEYBOARD : INDIAN NOTES & SONGS

Batch Timing (IST) : 11:00 AM, 12:00 PM
Date Of The Workshop : 15th May, 16th May, 22nd May, 23rd May, 29th May, 30th May, 5th and 6th June.
Duration : 1 Hour
Batch Size : 8
Price : 2000/- per student

HIGHLIGHTS OF THE WORKSHOP

  • Introduction to sargams
  • Finger placements
  • Warmup riaz
  • Songs like- National Anthem, Har ghadi badal rahi hai (first paragraph), Papa kehte hain bada naam karega, etc.
  • Certification
Request a Call Back
Keyboard Workshop

KEYBOARD : WESTERN NOTES & SONGS

Batch Timing (IST) : 1:00 PM, 8:00 PM
Date Of The Workshop : 15th May, 16th May, 22nd May, 23rd May, 29th May, 30th May, 5th and 6th June.
Duration : 1 Hour
Batch Size : 8
Price : 2000/- per student

HIGHLIGHTS OF THE WORKSHOP

  • Introduction and functioning of a Keyboard
  • Warm up exercises and techniques
  • 2-3 prominent scales and their chords
  • 2-3 songs using the scales learnt previously (Depending on the level of the students)
  • Certification
Request a Call Back
Percussion (Rhythm Workshop)

Percussion (Rhythm Workshop)

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop - No. Of Days - Fees :
2nd May - 7th May - 6 Days - INR 1500/-
11th May - 25th May - 8 Days - INR 2000/-
23rd May - 28th May - 6 Days - INR 1500/-
Batch timing(s) : 6 pm to 7 pm

HIGHLIGHTS OF THE WORKSHOP

  • Introduction to the concept of rhythm
  • Introduction to percussion and the various percussion instruments
  • Learn the sounds that are produced by several percussion instruments
  • Learn how to play simple rhythms and counting
  • Playing rhythms on a metronome, concepts of tempo and pulse
  • Certification
Request a Call Back
Keyboard

KEYBOARD

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop - No. Of Days - Fees :
2nd May to 7th May - 6 Days - INR 1500/-
11th May to 25th May - 8 Days - INR 2000/-
23rd May to 28th May - 6 Days - INR 1500/-
Batch timing(s) : 4 pm to 5 pm & 7:30 pm to 8:30 pm

HIGHLIGHTS OF THE WORKSHOP

  • Introduction to keyboard
  • Warm-up methods and exercises 
  • Learning prominent major scales in right and left hands
  • Introduction to basic music theory
  • Learn two songs based on the scale learned previously
  • Certification
Request a Call Back
Tabla

Tabla

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop - No. Of Days - Fees :
2nd May to 7th May - 6 Days - INR 1500/-
11th May to 25th May - 8 Days - INR 2000/-
23rd May to 28th May - 6 Days - INR 1500/-
Batch timing(s) : 8 am to 9 am, 9 am to 10 am

HIGHLIGHTS OF THE WORKSHOP

  • Introduction to Tabla - the instrument
  • Learn the parts of the instrument and the sounds made by each part
  • Learn two basic taals
  • Learn the Padhant - bol, laykaari, applications and variations of the two taals learnt 
  • Certification
Request a Call Back
Theory of Music/Staff notations

Theory of Music/Staff notations

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop - No. Of Days - Fees :
2nd May to 7th May - 6 Days - INR 1500/-
12th May to 26th May - 8 Days - INR 2000/-
23rd May to 28th May - 6 Days - INR 1500/-
Batch timing(s) : 4 pm to 5 pm & 7:30 pm to 8:30 pm

HIGHLIGHTS OF THE WORKSHOP

  • Introduction to tonality - notes and octaves, their positions on stave lines
  • Introduction to scales - major scale and minor scale structure
  • Learn the concept of rhythm, simple time signatures
  • Note values and their names
  • Sight-reading simple melodies with simple rhythms
  • Certification
Request a Call Back
Bolly Indian Contemporary

Bolly Indian Contemporary

Age group : 7 and above
Duration : 01 hour each session
Batch size : 10 students
Date Of The Workshop - No. Of Days - Fees
2nd May to 7th May - 6 Days - INR 1500/-
12th May to 26th May - 8 Days - INR 2000/-
23rd May to 28th May - 6 Days - INR 1500/-
Batch timing(s) : 4 pm to 5 pm, 7:30 pm to 8:30 pm

HIGHLIGHTS OF THE WORKSHOP

  • Basic body warm-ups
  • Introduction to isolations
  • Learn to apply contemporary dance techniques to Indian dance grooves
  • Body alignment and coordination
  • Learn the Choreography of two songs
  • Certification
Request a Call Back

A Guru passes on his knowledge of music to the disciples hoping that they learn to live the art.

SURESH WADKAR'S MUSIC AT AJIVASAN